# SDR VNAA9606005

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 001A531A0000002
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER T/O, THE CREW REPORTED STRIKING A BIRD IN THE VICINITY OF THE AIRCRAFT RADOME.  CREW CONTINUED ON WITH THE FLIGHT AND LANDED IN PIT WITHOUT FURTHER INCIDENT.  PIT MX INSPECTED THE AIRCRAFT AND DISCOVERED THAT THE RADOME HAD BEEN DAMAGED.  THEY REPLACED THE RADOME IAW MM 53-10-00.
